# SDR 2007UALA03850

- Difficulty date: September 22, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 42,068 hours, 5,178 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT LAV 104 SIDEWALL AND SIDEWALL XAISLE BETWEEN DOORS 2L AND 2R.    10-19-07    EEL LIGHTS IN ALL POSITIONS COME ON  AFTER REPLACEMENT OF BATTERY-POWER SUPPLY.  OP CHECKS NORMALLY.
